| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly powered off while they were attempting to deliver defibrillation therapy to a patient.There were no reports of any adverse effects to the patient as a result of the reported issue.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer informed stryker that no further patient information is available.Patient fields in which information was not provided were intentionally left blank.Stryker evaluated the customer's device and verified the reported issue.Stryker determined that the cause of the reported issue was due to a failed system pcb assembly.A replacement for this part is no longer available.The device was returned to the customer unrepaired and they were advised to remove the device from service.